Items where Author is "Grzesik, Andrzej"
Group by: Item Type | No Grouping Number of items: 2. Grzesik, Andrzej and Győri, Ervin and Salia, Nika and Tompkins, Casey (2023) Subgraph densities in Kr-free graphs. ELECTRONIC JOURNAL OF COMBINATORICS, 30 (1). ISSN 1097-1440 Grzesik, Andrzej and Mikalacki, Mirjana and Nagy, Zoltán Lóránt and Naor, Alon and Patkós, Balázs and Skerman, Fiona (2015) Avoider-Enforcer star games. Discrete Mathematics and Theoretical Computer Science (DMTCS), 17 (1). pp. 145-160. ISSN 1462-7264, ESSN: 1365-8050 |